Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Hans Joachim Baues
Title: Combinatorial homotopy and 4-dimensional complexes
Additional book information: Walter de Gruyter, Berlin, 1991, 379 pp., US$89.50. ISBN 0-89925-697-x.

References [Enhancements On Off] (What's this?)

  • [C] E. B. Curtis, Simplicial homotopy theory, Adv. Math. 6 (1971), 107-209. MR 0279808 (43:5529)
  • [M] S. Mac Lane, Cohomology theory in abstract groups. III, Ann. of Math. (2) 80 (1949), 736-761. MR 0033287 (11:415f)
  • [W] G. W. Whitehead, Elements of homotopy theory, Graduate Texts in Math, vol. 61, Springer, New York, 1978. MR 516508 (80b:55001)
  • [Wh] J. H. C. Whitehead, A certain exact sequence, Mathematical Works of J. H. C. Whitehead (I. M. James, ed.), vol. III, Macmillan, New York, 1963, pp. 261-320.

Review Information:

Reviewer: John R. Harper
Journal: Bull. Amer. Math. Soc. 28 (1993), 408-414
American Mathematical Society